Journal of Applied Mathematics and Computing

, Volume 43, Issue 1–2, pp 479–490

Asymptotic properties of a stochastic predator-prey model with Crowley-Martin functional response

  • Xian-Qing Liu
  • Shou-Ming Zhong
  • Bao-Dan Tian
  • Feng-Xia Zheng
Original Research

Abstract

In this paper, some asymptotic properties of a stochastic predator-prey model with Crowley-Martin functional response are studied. First, we obtain the global existence of a positive unique solution of the model. Then, the stochastically bounded of the positive solution to the stochastic model is derived. Besides, some conditions for species to be stochastically permanent are given. We also show that the species will become extinct with probability one if the noise is sufficiently large. In the end, some simulation figures are carried out to support the analytical findings.

Keywords

Stochastically bounded Permanent Extinct White noise Crowley-Martin functional response 

Mathematics Subject Classification

92B 

References

  1. 1.
    Lotka, A.: Elements of Physical Biology. Williams & Wilkins, Baltimore (1925) MATHGoogle Scholar
  2. 2.
    Volterra, V.: Variazioni e fluttuazioni del numero d’individui in specie d’animali conviventi. Mem. Acad. Lincei 2, 31–113 (1926) Google Scholar
  3. 3.
    Crowley, P., Martin, E.: Functional response and interference within and between year classes of a dragonfly population. J. North Am. Benthol. Soc. 8, 211–221 (1989) CrossRefGoogle Scholar
  4. 4.
    Beddington, J.: Mutual interference between parasites or predators and its effect on searching efficiency. J. Anim. Ecol. 44, 331–341 (1975) CrossRefGoogle Scholar
  5. 5.
    DeAngelis, D., Goldsten, R., Neill, R.: A model for trophic interaction. Ecology 56, 881–892 (1975) CrossRefGoogle Scholar
  6. 6.
    Hassell, M., Varley, C.: New inductive population model for insect parasites and its bearing on biological control. Nature 223, 1133–1137 (1969) CrossRefGoogle Scholar
  7. 7.
    Li, Y., Gao, H.: Existence, uniqueness and global asymptotic stability of positive solutions of a predator-prey system with Holling II functional response with random perturbation. Nonlinear Anal. 68, 1694–1705 (2008) MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Jiang, D., Shi, N., Li, X.: Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation. J. Math. Anal. Appl. 340, 588–597 (2008) MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Ji, C., Jiang, D., Li, X.: Qualitative analysis of a stochastic ratio-dependent predator-prey system. J. Comput. Appl. Math. 235, 1326–1341 (2011) MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Lv, J., Wang, K.: Asymptotic properties of a stochastic predator-prey system with Holling II functional response. Commun. Nonlinear Sci. Numer. Simul. 16, 4037–4048 (2011) MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Ji, C., Jiang, D., Jiang, N.: Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with stochastic perturbation. J. Math. Anal. Appl. 359, 482–498 (2009) MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    May, R.: Stability and Complexity in Model Ecosystems. Princeton University Press, Princeton (2001) MATHGoogle Scholar
  13. 13.
    Upadhyay, R., Naji, R.K.: Dynamics of a three species food chain model with Crowley-Martin type functional response. Chaos Solitons Fractals 42, 1337–1346 (2009) MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Mao, X.: Stochastic Differential Equations and Applications. Horwood, Chichester (1997) MATHGoogle Scholar
  15. 15.
    Liu, M., Wang, K.: Global stability of a nonlinear stochastic predator-prey system with Beddington-DeAngelis functional response. Commun. Nonlinear Sci. Numer. Simul. 16, 1114–1121 (2011) MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Li, X., Mao, X.: Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation. Discrete Contin. Dyn. Syst. 24, 523–545 (2009) MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Higham, D.: An algorithmic introduction to numerical simulation of stochastic differential equations. SIAM Rev. 43, 525–546 (2001) MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2013

Authors and Affiliations

  • Xian-Qing Liu
    • 1
  • Shou-Ming Zhong
    • 1
  • Bao-Dan Tian
    • 1
    • 2
  • Feng-Xia Zheng
    • 3
  1. 1.School of Mathematical ScienceUniversity of Electronic Science and Technology of ChinaChengduP.R. China
  2. 2.School of ScienceSouthwest University of Science and TechnologyMianyangP.R. China
  3. 3.School of Mathematical ScienceSichuan University of Arts and ScienceDazhouP.R. China

Personalised recommendations